alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : AMRANI, A. EL [Author]
References found : 2 [refine]
Displaying: 1 .. 2   in format [ISO 690]

page 1 of 1

   1 / 2
to print
 Babahmed, M., Amrani, A. El and Lazaiz, S. Fixed points and diametral sets for sequentially bounded mappings in orbital ultrametric spaces. Proyecciones (Antofagasta), Apr 2020, vol.39, no.2, p.481-493. ISSN 0716-0917
    · abstract in english    · text in english

   2 / 2
to print
 Amrani, A. El. Sequentially spaces and the finest locally K-convex of topologies having the same onvergent sequences. Proyecciones (Antofagasta), Mar 2018, vol.37, no.1, p.153-169. ISSN 0716-0917
    · abstract in english    · text in english

page 1 of 1

Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  

Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information